# SDR SWAA097454

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,141 hours, 62,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND RT EEPLS COVER CRACKED AT ROW 12.  REMOVED AND REPLACED COVER PER MM.
